MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ETLW1628C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted into the patient for the endovascular treatment of an abdominal aorta aneurysm on an unknown date at an unknown location.Vessel morphology at the time of implant is unknown.The patient arrived via helicopter to trauma center.The ct revealed that the patient had an endurant stent graft system implanted with a type iii endoleak, separation between the contralateral 16x28 iliac limb and the 28x28x82 extension iliac limb.The physician implanted an endurant 16x18x124 iliac limb stent graft re-lining existing stent grafts at contra gate to contra limb overlap.The type iii endoleak, separation was resolved.It further was reported that a ct showed a type iii separation endoleak on the left side on an unknown date and angiogram confirmed the endoleak.The etlw1628c124e appeared to have separated from the distal extension.Intervention was performed with the addition of an endurant extension to bridge the separation and the endoleak was not observed again.The cause of the event is related to anatomy as per the physician due to the tortuosity of the left iliac.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information: it was reported that ct approximately 4 years and 7 months post implantation of the stent graft limb (b)(4) showed a suspected type iiia endoleak.A re-intervention procedure was carried out approximately 3 and a half weeks later and the type iiiia endoleak was confirmed by angio.It was reported that the endoleak occurred between the original left stent graft limb (b)(4) and the extension limb (b)(4) that had been later added.A stent graft limb e(b)(4) was used to reline the stent graft from the flow divider to the internal iliac artery and the event was reported to be resolved.As per the physician, the cause of the event cannot be undetermined.No additional clinical sequelae were reported and the patient is fine.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8730900
Report Number9612164-2019-02517
Device Sequence Number19253725
Product Code MIH
UDI-Device Identifier00613994991348
UDI-Public00613994991348
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2016
Device Catalogue NumberETLW1628C124E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR